MAUDE Adverse Event Report: ACELL, INC. GENTRIX SURGICAL MATRIX

ACELL, INC. GENTRIX SURGICAL MATRIX
Model Number PSMX1015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted due to the reported partial explantation after initial placement of the acell device.The surgeon chose to partially explant to address the recurrent hernia repair not due to a malfunction of the device.The device was not returned to acell for further investigation.A review of the manufacturing records for this lot identified no deviations in the production process that fall outside of specification.The device was manufactured and distributed sterile in compliance with acell's operating procedures and federal, state, and local laws and regulations.
 
Event or Problem Description
On 12/27/2019, acell, inc.Was notified by a physician that the patient experienced a hernia recurrence.The original surgery in (b)(6) 2019 (exact day unknown) was for an umbilical hernia where the distal to proximal tacking was performed with ethicon securestrap and the acell device.During reoperation in (b)(6) 2019 (exact day unknown) for the recurrent hernia, the physician stated the acell device was partially remodeled and had to be partially explanted to repair the recurrent hernia.Surgeon stated the hernia recurrence occurred due to either contracture retraction or body habitus.

Brand Name
GENTRIX SURGICAL MATRIX
Common Device Name
GENTRIX SURGICAL MATRIX
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney drive
columbia MD 21046
MDR Report Key9630376
Report Number3005920706-2020-00001
Device Sequence Number19432159
Product Code FTM
UDI-Device Identifier00386190001387
UDI-Public(01)00386190001387(17)210131(10)015452
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/31/2021
Device Model NumberPSMX1015
Device Catalogue NumberPSMX1015
Device Lot Number015452
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date01/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR